# SDR UALA2013062804529

- Difficulty date: June 28, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1353 S15l-18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL SURFACE CORRODED AT BS 1353, S15-18L & S13 -18R.   CUT OUT CORRODED SKIN.  MFG & INSTALLED NEW SKIN SEGMENT, FILLERS, DOUBLERS, & TRIPLERS IAW ECRA 5330-04585.  MAJOR REPAIR.
